# SDR R61A20190404349

- Difficulty date: March 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 11,306 hours, 7,755 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: 17116240407
- Part serial: 0000821904
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CRACK ON THE LH WING TIP FORWARD SPAR ATTACHMENT. MAINTENANCE REMOVED AND REPLACED THE LH WING TIP IAW EMB AMM 57-30-00.
